Dr. V.F. Payne-Publications

Publication

Books already published:

  1. PAYNE, V.F. (1995): Vectors and Tensors, Centre for External Studies. University of Ibadan. 182pp. ISBN 978-021-103-9.
  2. PAYNE, V.F. (1995): Complex Analysis, Centre for External Studies, University of Ibadan. 166pp. ISBN 978-021-102-0.

  Chapters in Books already published: NIL 4 Articles that have already appeared in Refereed Conference Proceedings:

  1. PAYNE, V.F. (1995): Vectors and Tensors, Centre for External Studies. University of Ibadan. 182pp. ISBN 978-021-103-9.
  2. PAYNE, V.F. (1995): Complex Analysis, Centre for External Studies, University of Ibadan. 166pp. ISBN 978-021-102-0.

  Chapters in Books already published: NIL 4 Articles that have already appeared in Refereed Conference Proceedings:

  1. PAYNE, V.F. (2009):Lp Solutions of the Quasilinear Differential Equation (g(t)u(t)0)0+h(t)u(t) = 0,  Advances in Mathematics, Proceedings of A Memorial Conference in honour of Prof C.O.A. Sowunmi, Dept of Mathematics, University of Ibadan, Nigeria,pp 52-58.
  2. PAYNE, V.F. and AJIBOLA, S.A. (2009):Analytic Solution of Viscous Burgers Equation by the Decomposition Method, Advances in Mathematics, Proceedings of A Memorial Conference in honour of Prof C.O.A. Sowunmi, Dept of Mathematics,University of Ibadan, Nigeria, pp 229-233.

Articles that have already appeared in Learned Journals :

 

  1. PAYNE, V.F. (1995): Behaviour of a class of self-similar solutions of the buckling equation for a rectangular plate with a rectangular hole. Journal of Science Research,University of Ibadan, Vol.(2)[1], pp. 1-7. (Ibadan, Nigeria).
  2. OHARA, J. and PAYNE, V. F.,(1998): Construction of Separating Functions for the Quasi-Linear Equation

d dt pdy dt !+ qy = 0, Journal of Applicable Analysis, Vol.69(1-2), pp. 73-82. (Delaware, USA).

  1. PAYNE, V.F. (2000): On the Existence of Positive Periodic Solutions of the Equation

utt = k(u) _ uxx +_utxx +f(x, t), Proceedings of the National Mathematical Centre on Ordinary Differential Equation Vol. 1[1], pp. 129-136. (Abuja, Nigeria).

  1. PAYNE, V.F. (2000): An Existence Result for a Non-Linear Two-point Boundary Value Problem, Journal of Science Research, University of Ibadan, Vol. 6[1] pp. 25-29. (Ibadan, Nigeria).
  2. PAYNE, V.F. (2002): Exchange of Stability of Bifurcating Solutions of a Boundary Value Problem, Journal of the Nigerian Mathematical Society. Vol. 21 pp. 97-105.(Ile-Ife, Nigeria).
  3. PAYNE, V.F. (2006): Existence and Uniqueness of Positive Solutions of a Fourth-Ordinary Boundary Value Problem, Publications of International Centre for Mathematics and Computer Science, Vol. 3. pp. 195-209. (Lagos, Nigeria).
  4. PAYNE, V.F. (2007): Some Existence and Multiplicity Results for Solutions of a Non-Linear Equation of Second Order Defined on a Bounded but Disjoint Domain,Journal of the Nigerian Mathematical Society. Vol. 26, pp. 41-48. (Ile-Ife,Nigeria).
  5. PAYNE, V.F. (2009): Multiple Solutions for Non-linear Eigenvalue Problem, Electronic
  6. Journal of Differential Equations and Control Processes, No 4, pp. 42-58. (St Petersburg, Russia).
  7. PAYNE, V.F. and EGERE, A. C. (2010): On Oscillation of Quasilinear Differential Equations,Journal of Mathematical Sciences, Vol. 21, No 4. pp 499-506 (West Bengal,India).

Books, Chapters in Books and Articles already accepted for Publication

  1. PAYNE, V.F. (2010): On the Asymptotic Stability of Solutions of An Integro-Differential Equation of Viscoelasticity”, Journal of Mathematical Sciences, (accepted in March 16,2010) (West Bengal, India).

Technical Report and Monographs:

  1. PAYNE, V.F. (1997); Invariance Group Properties of a Subsystem of the Equation Describing the buckling of a Thin, Elastic, Rectangular Plate Containing a Rectangular Hole, I.C.T.P Trieste, Italy,Internal Report, IC/IR/96/45, pp 1-27.
  2. PAYNE, V.F. (1997); Buckling of a Thin, Elastic,Rectangular Plate With a Rectangular Hole: Energy App